# SDR SWAA065130

- Difficulty date: December 31, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 59,134 hours, 53,977 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 65C26839
- Condition: Faulty
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  RED UNSAFE LIGHT ILLUMINATED, CYCLED GEAR, NO HELP.  REMOVED AND REPLACED NLG HYDRAULIC FUSE PER MM.
